MathSciNet Relay Station
MathSciNet bibliographic data
MR501990 65N30 (46M35)
Bramble, James H.; Scott, Ridgway Simultaneous approximation in scales of Banach spaces. Math. Comp. 32 (1978), no. 144, 947–954.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement